# SDR YENA20150704242

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 26,177 hours, 16,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION FWD CABIN RT SEAT TRACK, FR12 - 21, RBL 9.5-RBL 12.5.  FABRICATED FILLERS AND DOUBLERS AND INSTALLED IAW SRM 53-10-10, REPAIR 51.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
